# SDR SWAA2024041763199

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER THRESHOLD IS CORRDED AT BS 440+10 - 480+5; RBL 23 - 30; WL 155<[01] REMOVED AND REPLACED FWD CARGO CENTER THRESHOLD BETWEEN BS 440 - 492.4 RBL24 WL 156.5 I.A. W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 143A8330.;[02] VERIFIED CORRECTIVE ACTION 1
